Has anyone else experienced significant weight gain with Genvoya?

Has anyone else experienced significant weight gain with Genvoya?

I was previously on Atripla and my doc switched me to Genvoya at the beginning of last year. There was no reason to switch except Genvoya was the top one a day.

Since being on the new drug, I have gained a significant amount of weight. To the tune of 60 pounds. On top of that, I’ve experienced weird itching all over my body.

Has anyone else gone through this? I don’t want to be on this if this is a side effect.

A myHIVteam Member said:

Both my best friend and I have gained lots of weight and it had settled in our upper bellies.we started the new Isentress once a day and I end up really hungry about 3 hours after I take it. It's depressing, the only thing that really makes me sad these days.

posted about 1 year ago
A myHIVteam Member said:

When I was diagnosed about 3 years ago I was on Stribild then went to Genvoya. I was weighing 170. I was so sick when I felt better I gained 100 lbs in a year. I’ve lost 30 on the last few months.

posted about 1 year ago
A myHIVteam Member said:

I've gained 35 lbs since starting Genvoya almost a year ago and it's mostly stomach weight. I'll stop taking this drug if this is a side effect.

posted about 1 year ago
A myHIVteam Member said:

I have gained 30 lbs on Genvoya my cholesterol level.. also has skyrocketed.. i workoutsnt eat healtthy.. so doesnt make sense...

posted over 1 year ago
A myHIVteam Member said:

I have been on Genvoya for 9 months and I have gained 35 pounds. Nothing seems to prevent the steady gain. No other side effects. For 48 years I never weighed more that 165. Thanks to Genvoya, now I am at 190 and climbing, and all in my mid section. I am looking into switching to something else. This is just trading in one set of problems for a while other set.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in